• Previous Article
    Proximality of multidimensional $ \mathscr{B} $-free systems
  • DCDS Home
  • This Issue
  • Next Article
    Primitive equations with horizontal viscosity: The initial value and The time-periodic problem for physical boundary conditions
doi: 10.3934/dcds.2021024

Decay estimates for nonlinear Schrödinger equations

1. 

Academy of Mathematics and Systems Science, CAS, China

2. 

University of Maryland, USA

Received  August 2020 Revised  December 2020 Published  January 2021

In this short note, we present some decay estimates for nonlinear solutions of 3d quintic, 3d cubic NLS, and 2d quintic NLS (nonlinear Schrödinger equations).

Citation: Chenjie Fan, Zehua Zhao. Decay estimates for nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems - A, doi: 10.3934/dcds.2021024
References:
[1]

T. Cazenave, Semilinear Schrödinger Equations, vol. 10, American Mathematical Soc., 2003. doi: 10.1090/cln/010.  Google Scholar

[2]

J. CollianderM. KeelG. StaffilaniH. Takaoka and T. Tao, Global well-posedness and scattering for the energy-critical nonlinear Schrödinger equation in $\mathbb{R}^3$, Ann. of Math., 167 (2008), 767-865.  doi: 10.4007/annals.2008.167.767.  Google Scholar

[3]

J. CollianderM. KeelG. StaffilaniH. Takaoka and T. Tao, Global existence and scattering for rough solutions of a nonlinear schrödinger equation on $\mathbb{R}^{3}$, Comm. Pure Appl. Math., 57 (2004), 987-1014.  doi: 10.1002/cpa.20029.  Google Scholar

[4]

B. Dodson, Global well-posedness for the defocusing, cubic nonlinear Schrödinger equation with initial data in a critical space, arXiv preprint, arXiv: 2004.09618. Google Scholar

[5]

P. GermainN. Masmoudi and J. Shatah, Global solutions for 3D quadratic Schrödinger equations, Int. Math. Res. Not. IMRN, 2009 (2009), 414-432.  doi: 10.1093/imrn/rnn135.  Google Scholar

[6]

M. Grillakis and M. Machedon, Pair excitations and the mean field approximation of interacting bosons, I, Comm. Math. Phys., 324 (2013), 601-636.  doi: 10.1007/s00220-013-1818-7.  Google Scholar

[7]

N. Hayashi and M. Tsutsumi, $L^\infty(\mathbf{R}^n)$-decay of classical solutions for nonlinear Schrödinger equations, Proc. Roy. Soc. Edinburgh Sect. A, 104 (1986), 309-327.  doi: 10.1017/S0308210500019235.  Google Scholar

[8]

J.-L. JournéA. Soffer and C. D. Sogge, Decay estimates for Schrödinger operators, Comm. Pure Appl. Math., 44 (1991), 573-604.  doi: 10.1002/cpa.3160440504.  Google Scholar

[9]

C. Kenig and F. Merle, Scattering for $\dot{H}^{1/2}$ bounded solutions to the cubic, defocusing NLS in 3 dimensions, Transactions of the American Mathematical Society, 362 (2010), 1937-1962.  doi: 10.1090/S0002-9947-09-04722-9.  Google Scholar

[10]

S. Klainerman, Uniform decay estimates and the Lorentz invariance of the classical wave equation, Comm. Pure Appl. Math., 38 (1985), 321-332.  doi: 10.1002/cpa.3160380305.  Google Scholar

[11]

S. Klainerman and G. Ponce, Global, small amplitude solutions to nonlinear evolution equations, Comm. Pure Appl. Math., 36 (1983), 133-141.  doi: 10.1002/cpa.3160360106.  Google Scholar

[12]

J.-E. Lin and W. A. Strauss, Decay and scattering of solutions of a nonlinear Schrödinger equation, J. Functional Analysis, 30 (1978), 245-263.  doi: 10.1016/0022-1236(78)90073-3.  Google Scholar

[13]

F. Planchon and L. Vega, Bilinear virial identities and applications, Ann. Sci. Éc. Norm. Supér., 42 (2009), 261-290.  doi: 10.24033/asens.2096.  Google Scholar

[14]

J. Shatah, Global existence of small solutions to nonlinear evolution equations, J. Differential Equations, 46 (1982), 409-425.  doi: 10.1016/0022-0396(82)90102-4.  Google Scholar

[15]

T. Tao, Nonlinear Dispersive Equations: Local and Global Analysis, vol. 106, American Mathematical Soc., 2006. doi: 10.1090/cbms/106.  Google Scholar

[16]

X. Yu, Global well-posedness and scattering for the defocusing $\dot{H}^{1/2}$-critical nonlinear Schrödinger equation in $\mathbb{R}^{2}$, arXiv preprint, arXiv: 1805.03230. Google Scholar

show all references

References:
[1]

T. Cazenave, Semilinear Schrödinger Equations, vol. 10, American Mathematical Soc., 2003. doi: 10.1090/cln/010.  Google Scholar

[2]

J. CollianderM. KeelG. StaffilaniH. Takaoka and T. Tao, Global well-posedness and scattering for the energy-critical nonlinear Schrödinger equation in $\mathbb{R}^3$, Ann. of Math., 167 (2008), 767-865.  doi: 10.4007/annals.2008.167.767.  Google Scholar

[3]

J. CollianderM. KeelG. StaffilaniH. Takaoka and T. Tao, Global existence and scattering for rough solutions of a nonlinear schrödinger equation on $\mathbb{R}^{3}$, Comm. Pure Appl. Math., 57 (2004), 987-1014.  doi: 10.1002/cpa.20029.  Google Scholar

[4]

B. Dodson, Global well-posedness for the defocusing, cubic nonlinear Schrödinger equation with initial data in a critical space, arXiv preprint, arXiv: 2004.09618. Google Scholar

[5]

P. GermainN. Masmoudi and J. Shatah, Global solutions for 3D quadratic Schrödinger equations, Int. Math. Res. Not. IMRN, 2009 (2009), 414-432.  doi: 10.1093/imrn/rnn135.  Google Scholar

[6]

M. Grillakis and M. Machedon, Pair excitations and the mean field approximation of interacting bosons, I, Comm. Math. Phys., 324 (2013), 601-636.  doi: 10.1007/s00220-013-1818-7.  Google Scholar

[7]

N. Hayashi and M. Tsutsumi, $L^\infty(\mathbf{R}^n)$-decay of classical solutions for nonlinear Schrödinger equations, Proc. Roy. Soc. Edinburgh Sect. A, 104 (1986), 309-327.  doi: 10.1017/S0308210500019235.  Google Scholar

[8]

J.-L. JournéA. Soffer and C. D. Sogge, Decay estimates for Schrödinger operators, Comm. Pure Appl. Math., 44 (1991), 573-604.  doi: 10.1002/cpa.3160440504.  Google Scholar

[9]

C. Kenig and F. Merle, Scattering for $\dot{H}^{1/2}$ bounded solutions to the cubic, defocusing NLS in 3 dimensions, Transactions of the American Mathematical Society, 362 (2010), 1937-1962.  doi: 10.1090/S0002-9947-09-04722-9.  Google Scholar

[10]

S. Klainerman, Uniform decay estimates and the Lorentz invariance of the classical wave equation, Comm. Pure Appl. Math., 38 (1985), 321-332.  doi: 10.1002/cpa.3160380305.  Google Scholar

[11]

S. Klainerman and G. Ponce, Global, small amplitude solutions to nonlinear evolution equations, Comm. Pure Appl. Math., 36 (1983), 133-141.  doi: 10.1002/cpa.3160360106.  Google Scholar

[12]

J.-E. Lin and W. A. Strauss, Decay and scattering of solutions of a nonlinear Schrödinger equation, J. Functional Analysis, 30 (1978), 245-263.  doi: 10.1016/0022-1236(78)90073-3.  Google Scholar

[13]

F. Planchon and L. Vega, Bilinear virial identities and applications, Ann. Sci. Éc. Norm. Supér., 42 (2009), 261-290.  doi: 10.24033/asens.2096.  Google Scholar

[14]

J. Shatah, Global existence of small solutions to nonlinear evolution equations, J. Differential Equations, 46 (1982), 409-425.  doi: 10.1016/0022-0396(82)90102-4.  Google Scholar

[15]

T. Tao, Nonlinear Dispersive Equations: Local and Global Analysis, vol. 106, American Mathematical Soc., 2006. doi: 10.1090/cbms/106.  Google Scholar

[16]

X. Yu, Global well-posedness and scattering for the defocusing $\dot{H}^{1/2}$-critical nonlinear Schrödinger equation in $\mathbb{R}^{2}$, arXiv preprint, arXiv: 1805.03230. Google Scholar

[1]

Diana Keller. Optimal control of a linear stochastic Schrödinger equation. Conference Publications, 2013, 2013 (special) : 437-446. doi: 10.3934/proc.2013.2013.437

[2]

Yanqin Fang, Jihui Zhang. Multiplicity of solutions for the nonlinear Schrödinger-Maxwell system. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1267-1279. doi: 10.3934/cpaa.2011.10.1267

[3]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[4]

Zhouxin Li, Yimin Zhang. Ground states for a class of quasilinear Schrödinger equations with vanishing potentials. Communications on Pure & Applied Analysis, 2021, 20 (2) : 933-954. doi: 10.3934/cpaa.2020298

[5]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[6]

Vladimir Georgiev, Sandra Lucente. Focusing nlkg equation with singular potential. Communications on Pure & Applied Analysis, 2018, 17 (4) : 1387-1406. doi: 10.3934/cpaa.2018068

[7]

Daoyin He, Ingo Witt, Huicheng Yin. On the strauss index of semilinear tricomi equation. Communications on Pure & Applied Analysis, 2020, 19 (10) : 4817-4838. doi: 10.3934/cpaa.2020213

[8]

Deren Han, Zehui Jia, Yongzhong Song, David Z. W. Wang. An efficient projection method for nonlinear inverse problems with sparsity constraints. Inverse Problems & Imaging, 2016, 10 (3) : 689-709. doi: 10.3934/ipi.2016017

[9]

Olena Naboka. On synchronization of oscillations of two coupled Berger plates with nonlinear interior damping. Communications on Pure & Applied Analysis, 2009, 8 (6) : 1933-1956. doi: 10.3934/cpaa.2009.8.1933

[10]

Simone Cacace, Maurizio Falcone. A dynamic domain decomposition for the eikonal-diffusion equation. Discrete & Continuous Dynamical Systems - S, 2016, 9 (1) : 109-123. doi: 10.3934/dcdss.2016.9.109

[11]

Naeem M. H. Alkoumi, Pedro J. Torres. Estimates on the number of limit cycles of a generalized Abel equation. Discrete & Continuous Dynamical Systems - A, 2011, 31 (1) : 25-34. doi: 10.3934/dcds.2011.31.25

[12]

Irena PawŃow, Wojciech M. Zajączkowski. Global regular solutions to three-dimensional thermo-visco-elasticity with nonlinear temperature-dependent specific heat. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1331-1372. doi: 10.3934/cpaa.2017065

[13]

Xiaoming Wang. Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 543-556. doi: 10.3934/dcdss.2017027

[14]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[15]

Nhu N. Nguyen, George Yin. Stochastic partial differential equation models for spatially dependent predator-prey equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 117-139. doi: 10.3934/dcdsb.2019175

[16]

Ademir Fernando Pazoto, Lionel Rosier. Uniform stabilization in weighted Sobolev spaces for the KdV equation posed on the half-line. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1511-1535. doi: 10.3934/dcdsb.2010.14.1511

[17]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[18]

Ka Luen Cheung, Man Chun Leung. Asymptotic behavior of positive solutions of the equation $ \Delta u + K u^{\frac{n+2}{n-2}} = 0$ in $IR^n$ and positive scalar curvature. Conference Publications, 2001, 2001 (Special) : 109-120. doi: 10.3934/proc.2001.2001.109

2019 Impact Factor: 1.338

Article outline

[Back to Top]